MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARDEX LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 175808
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
8f foley kit #175808, ngfs0787, foley broken within kit, discovered upon insertion.Another foley was used without incident.No harm to the patient.

Brand Name
BARDEX LUBRI-SIL ALL-SILICONE FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key20223465
Report Number20223465
Device Sequence Number15385150
Product Code EZL
UDI-Device Identifier00801741034275
UDI-Public(01)00801741034275
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2024
Report Date (Section F) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175808
Device Catalogue Number175808
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age9 YR
Patient SexFemale
Date Report Sent to FDA05/13/2024